# SDR REXA200600094

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 9,177 hours, 8,052 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL INDICATION ON APPROACH.  DECLARED EMERGENCY LANDED WITHOUT ISSUES. SYSTEM RESET AND PLACED ON 72 HOUR WATCH IAW AD 2006-12-21.
